I am a 54 year old female in good health. A year ago, my doctor prescribed Vitamin D3 (15,000 units per day), and my level was very low. i am now, a year later, taking 10,000 units a day, as she told me to continue doing. I don't know if it is related or not, but four months ago, I had a UTI, and was treated with antibiotics. Two weeks after, it came back, and I went through another round of antibiotics. I have the urgency, weak bladder, etc, and when I go, it in uncomfortable. Also, it smells awful - like eggs or sulfur. (The only Sulfur drug I take is Sodium Sulfacetamide/s Lotion 25 cc 10%/5% for Rosacea, used once a day). When I went to my annual exam, I asked my doctor to prescribe another round of antibiotics, but when she did the culture, she said I did not have a UTI, and wanted me to see a urologist. I went to a urologist, he said I do not have a UTI, but wants to do a surgery to put in a "sling" because my urethra has "tilted." He put me on Vesicare to help with the urgency & spasms. What could be causing the smelly urine?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.